# SDR AWXA200200943

- Difficulty date: September 22, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 60,195 hours, 48,949 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 657192681
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN -  MAJOR REPAIR - DURING C-13 CHECK A 3/16" CRACK WAS FOUND ON THE L/H WING INBOARD HINGED FLAP UPPER SKIN AT THE R/H SIDE APPROXIMATELY 7" FROM THE TRAILING EDGE GOING FORWARD.  MAINTENANCE TRIMMED OUT DAMAGED AREA ON HINGED FLAP UPPER SKIN; FABRICATED AN EXTERNAL DOUBLER, AND INSTALLED REPAIR PART IAW AWA E.R. 15-5753-02269-GF3.
